# SDR 2007FA0000119

- Difficulty date: February 8, 2007
- Submitted: February 8, 2007
- Operation: General aviation
- Aircraft: N603W
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Part serial: 2399
- Condition: Out Of Tolerance
- Part time: 36 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/G SUSPECTED TO HAVE IMPROPER DRIVE SHAFT INSTALLED. DRIVE SHAFT MEASURES LONGER THAN ANOTHER S/G WITH SAME PN. ENGINE HAVE THEIR STARTER MOUNT BEARING FAIL.
